# SDR CALA9901188

- Difficulty date: September 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93875
- Make and model: Doug DC-9-82
- Aircraft serial: 49125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor
- Condition: Corroded
- Location: Bs 1138
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN LT FLOOR SKIN CORRODED AT FS 1138, LBL 42.  INSTALLED NEW SKIN AND SUPPORTS IAW SRM 51-30-2, 51-30-3, AND 51-30-5.
